Actifed P and DM for Fever, Runny Nose and Cough

Actifed P: Actifed is produced by GSK, which contains Triprolidine + Pseudoephedrine + Paracetamol. It is being used for the indication and symptoms of upper respiratory tract congestion, such as influenza, common cold, nasopharyngitis, cough, allergy, and sinusitis, etc. It relief from associated

If you or your child is facing fever, runny nose, cough, and cold, all you need to take Actifed-P as a remedy. Actifed-P Cold tablets are for adults while Actifed-P Cold Syrup and Actifed-DM syrup are for the kids.

Actifed DM: Actifed DM contains dextromethorphan, pseudoephedrine, and triprolidine and is being used for the indication of cough, bronchitis, asthma, pulmonary disease. Symptoms of Actiifed DM contains

  • Cough
  • Cold
  • Asthma
  • Bronchitis
  • Fever

Dextromethorphan: dextromethorphan is an antitussive agent and is being used for dry cough.

Compositions

Triprolidine: It is an antihistamine agent, which is being used for the indication and treatment of seasonal allergies, such as rhinitis, common cold, angioedema, fever, and urticaria, etc.

Pseudoephedrine: This salt is being used in cold and cough preparations, such as nasal congestant and sinus congestion. This salt is being used in upper respiratory tract infection drugs.

Paracetamol: It is an active metabolite of phenacetin and containing analgesic and antipyretic properties. Paracetamol is being used for conditions like fever, pain, headache, migraine, moderate pain, toothache. It is preferred over aspirin, because of analgesic and antipyretic properties.

Side Effects

Triprolidine: Side effects of triprolidine include headache, tinnitus, drowsiness, blurred vision, epigastric, confusion, skin rashes, urinary frequency, lassitude, and confusion, etc. In acute overdose of triprolidine it can cause, respiratory depression, incoordination, and dizziness, etc.

Pseudoephedrine: Common side effects of Pseudoephedrine include anxiety, drowsiness, insomnia, dry mouth, and tremor, etc. Overdose of pseudoephedrine includes restlessness, hyperreflexia, excitation, rapid speech, and papillary dilatation.

Paracetamol:  Paracetamol is somehow tolerable but some common and uncommon side effects include blood dyscrasia, liver damage, centribular necrosis, hepatic necrosis, renal tubular necrosis, and hypoglycemic coma, etc.

Dextromethorphan: It is more or less tolerable but when the symptoms become severe it causes excitation, dizziness, vomiting, mental confusion, and restlessness, etc.

Warning

Drowsiness and central nervous system depression may occur. Therefore, do not operate any machinery.

Precautions

Actifed should not be used with alcohol. Secondly, the patient’s blood pressure should be absorbed before giving Actifed. 

Pregnancy and lactation

Caution should be exercised before taking Actifed-p. Pseudoephedrine, triprolidine, and paracetamol are excreted in breast milk in small amounts, but the significance of the effect of this on breast-fed infants is not known. Before taking this medicine consult your doctor if you are pregnant or breastfeeding women.

Actifed-P and Actifed-DM Syrup for Children

Actifed-P Syrup

Actifed-P Syrup

Actifed P SyrupTriprolidine + Pseudoephedrine + Paracetamol
CompositionEach 5ml contains
Triprolidine HCL BP 1.25mg
Pseudoephedrine HCL BP 30mg
Paracetamol BP 80mg
SymptomsBody Pain, Runny or Blocked Nose, Fever, Nasal Congestion, Flu, Cough
Dose (2-6 Years)2.5ml every 6 hours
Dose (6-11 Years)5ml every 6 hours
Dose (12-18 Years)1-2 tablespoonful three times a day
Dose (Over 18 Years)2-3 tablespoonful three times a day
CompanyGSK
Retail price Rs 82

Actifed-DM Syrup

Actifed-DM Syrup

Actifed DM SyrupTriprolidine + Pseudoephedrine + Dextromethorphan
CompositionEach 5ml contains
Triprolidine HCL BP 1.25mg
Pseudoephedrine HCL BP 30mg
Dextromethorphan 10mg
SymptomsCough, Bronchitis, Asthma, Runny or Blocked Nose, Fever, Nasal Congestion, Flu, Cough
Dose (2-6 Years)2.5ml every 6 hours
Dose (6-11 Years)5ml every 6 hours
Dose (12-18 Years)1-2 tablespoonful three times a day
Dose (Over 18 Years)2-3 tablespoonful three times a day
Packing90ml
CompanyGSK
Per tablet price Rs 90

Actifed-P Cold Tablet and Actifed-DM Tablet for Adults

Actifed-P Cold Tablet

Actifed-P Cold Tablets

Actifed P TabletsTriprolidine + Pseudoephedrine + Paracetamol
CompositionEach tablet contains
Triprolidine HCL BP 1.5mg
Pseudoephedrine HCL BP 36mg
Paracetamol BP 300mg
SymptomsBody Pain, Runny or Blocked Nose, Fever, Nasal Congestion, Flu, Cold, Cough
Dose (12-18 Years)1 tablet three times a day
Dose (Above 18 Years)1-2 tablets three times a day
CompanyGSK
Per tablet price Rs 1.92

Actifed-DM Tablet

Actifed-DM Tablets

Actifed DM TabletsTriprolidine + Pseudoephedrine + Dextromethorphan
CompositionEach tablet contains
Triprolidine HCL BP 1.25mg
Pseudoephedrine HCL BP 30mg
Dextromethorphan 10mg
SymptomsCough, Bronchitis, Asthma, Runny or Blocked Nose, Fever, Nasal Congestion, Flu, Cold,
CompanyGSK
Dose (12-18 Years)1 Tablet two times a day
Dose (Above 18 Years)1-2 Tablets three times a day
Per tablet price Rs 1.4